# SDR 20000405SH022

- Difficulty date: February 16, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N6962R
- Make and model: Skrsky S64E
- Aircraft serial: 64058
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: SB1111004
- Part serial: EAC3830
- Condition: Making Metal
- Location: Tail Rotor
- Component: T/R Driveshaft, Skrsky
- Component part number: 643560202043
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A HALF-HOUR GROUND RUN AND 0.5 FLIGHT, FOUND A LARGE VOLUME OF DISCOLORED (PURPLE IN APPEARANCE) AND METAL CONTAMINATED GREASE HAD EXTRUDED PAST THE BEARING SEAL AND WAS FOUND ON THE A/C DECK UNDER THE BEARING.  THE BEARING WAS NOT HOT TO THE TOUCH AT THAT TIME.  ESTIMATED GREASE LOSS WAS 5 CC''S.  THE BEARING IS BEING RETURNED TO THE AIRCRAFT MANUFACTURER FOR THEIR INVESTIGATION.  (X)
